Table of Contents
Journal of Operators
Volume 2015 (2015), Article ID 172754, 8 pages
http://dx.doi.org/10.1155/2015/172754
Research Article

On Some Algebraic and Operator-Theoretic Properties of -Toeplitz Operators

Department of Science and Mathematics, The American University of Afghanistan, Darulaman Road, Kabul, Afghanistan

Received 4 September 2014; Revised 16 December 2014; Accepted 17 December 2014

Academic Editor: Dashan Fan

Copyright © 2015 Mehdi Nikpour. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mehdi Nikpour, “On Some Algebraic and Operator-Theoretic Properties of -Toeplitz Operators,” Journal of Operators, vol. 2015, Article ID 172754, 8 pages, 2015. doi:10.1155/2015/172754